Table of Contents
Justin Steven Calder Prentice Global Error Control in a Lotka-Volterra system using the RKQ Algorithm J. Math. Comput. Sci., 2 (2012), 413-424 |
Edoardo Ballico On the rank $1$ decompositions of symmetric tensors J. Math. Comput. Sci., 2 (2012), 394-412 |
Hongping Luo, Yingli Kang, Shili Wen Monochromatic 4-connected subgraphs in constrained 2-edge-colorings of Kn J. Math. Comput. Sci., 2 (2012), 386-393 |
Fatih Doğan, Yusuf Yayli Parametrization of perspective silhouettes on canal surfaces in Minkowski 3-space J. Math. Comput. Sci., 2 (2012), 374-385 |
George E Chatzarakis, George N Miliaras Asymptotic behavior in neutral difference equations with negative coefficients and several delay arguments J. Math. Comput. Sci., 2 (2012), 360-373 |
Hong Zhou Temperature rise in a two-layer structure induced by a rotating or dithering laser beam J. Math. Comput. Sci., 2 (2012), 339-359 |
Z. M. G. Kishka, A. Shehata, Mohamed Abuldahab The generalized Bessel matrix polynomials J. Math. Comput. Sci., 2 (2012), 305-316 |
Saieed F. Ateya, Essam K. AL-Hussaini On truncated generalized Cauchy distribution J. Math. Comput. Sci., 2 (2012), 289-304 |
Chen Ning, Haiming Gu An adaptive least squares mixed finite element method J. Math. Comput. Sci., 2 (2012), 274-288 |
Vakeel A. Khan, Khalid Ebadullah I-convergent difference sequence spaces defined by a sequence of moduli J. Math. Comput. Sci., 2 (2012), 265-273 |
Jingguo Liu Certain equivalence relations on epigroups J. Math. Comput. Sci., 2 (2012), 255-264 |
S. Pandian, Purushothaman G Oscillation of impulsive neutral differential equation with several positive and negative coeffcients J. Math. Comput. Sci., 2 (2012), 241-254 |
G.S. Mokaddis, I.A. Ismail, Mariam k. Metry A queueing model for solving three layer supply chain J. Math. Comput. Sci., 2 (2012), 226-240 |
Amal F. Soliman, Magdi S. El-Azab, A M.A. El-Asyed Fourth and sixth order compact finite difference schemes for partial integro-differential equations J. Math. Comput. Sci., 2 (2012), 206-225 |
Eleazer C. Nwogu, Iheanyichukwu Sylvester Iwueze, Hycinth C. Iwu Best linear unbiased estimate of linear trend-cycle component based on fbe-derived variables J. Math. Comput. Sci., 2 (2012), 189-205 |
Dr.Noushima Humera Ghouri, M.V Ramana Murthy, _ Rariuddin Unsteady MHD free convective viscoelastic flow and mass transfer through porous medium J. Math. Comput. Sci., 2 (2012), 172-188 |
Nassar H. Abdel-All, Sayed Abdel-Naeim Badr, M. A. Soliman, Soad A. Hassan Intersection curves of two implicit surfaces in R3 J. Math. Comput. Sci., 2 (2012), 152-171 |
Ahmed El-Sayed, Ibrahem El-Kalla, Ahmed Elsaid, Doaa Hammad A homotopy perturbation technique for solving partial differential equations in finite domains J. Math. Comput. Sci., 2 (2012), 138-151 |
_ Salahuddin, M.K. Ahmad New kind of weakly set valued vector F-implicit variational inequalities J. Math. Comput. Sci., 2 (2012), 125-137 |
Hemanta Kumar Baruah An introduction to the theory of imprecise sets: the mathematics of partial presence J. Math. Comput. Sci., 2 (2012), 110-124 |
Copyright ©2025 JMCS